Overview

Uses of Kumagesic Tablet
Kumagesic Tablet is used in pain due to muscle spasm.
Kumagesic Tablet side effects
Common
  • Nausea
  • Indigestion
  • Stomach pain
  • Weakness
  • Dizziness
  • Sleepiness
  • Heartburn
How to use Kumagesic Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Kumagesic Tablet is to be taken with food.
Taking it with food or milk helps to avoid stomach upset.
How Kumagesic Tablet works
Kumagesic Tablet is a combination of two pain relievers (Ibuprofen, Chlorzoxazone) and a muscle relaxant (Paracetamol / Acetaminophen). The pain relievers work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm and improve movement of muscles.
Kumagesic Tablet related warnings
Alcohol
CAUTION
Taking Ibuprofen+Paracetamol / Acetaminophen+Chlorzoxazone with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Kumagesic Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
No information is available on the use of Kumagesic Tablet during lactation. Please consult your doctor.
Driving
Kumagesic Tablet may cause side effects which could affect your ability to drive.
Kidney
CAUTION
Kumagesic Tablet should be used with caution in patients with kidney disease. Dose adjustment of Kumagesic Tablet may be needed. Please consult your doctor.
Use of Kumagesic Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
Liver
CAUTION
Kumagesic Tablet should be used with caution in patients with liver disease. Dose adjustment of Kumagesic Tablet may be needed. Please consult your doctor.
However, the use of Kumagesic Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Kumagesic Tablet
₹2.6/Tablet
Flexon MR Tablet
Aristo Pharmaceuticals Pvt Ltd
₹1.68/Tablet
save 35%
Sysdol MR 400 mg/325 mg/250 mg Tablet
Sysmed Laboratories Pvt Ltd
₹5.33/Tablet
105% costlier
₹3.5/Tablet
35% costlier
Artiflex Plus 400mg/325mg/250mg Tablet
Glenmark Pharmaceuticals Ltd
₹2.7/Tablet
4% costlier
Brenlax Tablet
Kopran Ltd
₹2.92/Tablet
12% costlier

FAQs

Q. What is Kumagesic?
Kumagesic is a combination of three medicines: Ibuprofen, Paracetamol and Chlorzoxazone. This medication helps in relieving muscle pain. It works by relaxing muscles by acting on central nervous system and lowering chemical substance in the body that cause muscle pain.
Q. Can the Kumagesic be stopped when pain is relieved?
Kumagesic is usually used for short term and can be discontinued when the pain is relieved. However, Kumagesic should be continued if the doctor has advised to do so.
Q. Can the use of Kumagesic cause nausea and vomiting?
Yes, the use of Kumagesic can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Kumagesic cause dizziness?
Yes, the use of Kumagesic can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Kumagesic?
The use of Kumagesic is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other pain killers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer / bleeding and in patients with history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can the Kumagesic be used with vitamin B complex?
Yes, Kumagesic can be taken with vitamin B-complex preparations. Kumagesic helps to relieve pain and vitamin B-complex can help to corrects the vitamin deficiency that might be causing your symptoms.
Q. Can Kumagesic cause addiction?
No, there is no report of addiction or dependence by Kumagesic.
Q. Can the use of Kumagesic cause damage to kidneys?
Yes, the long term use of Kumagesic can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protects the kidneys from damage. Use of pain-killers lower the levels of prostaglandins in the body leading to kidney damage on long term use. Use of pain killers is not recommended in patients with underlying kidney disease.
Q. Will Kumagesic be more effective if taken in higher doses?
No, taking more of this medicine will not make it more effective. Consuming higher than the recommended dose of Kumagesic can lead to increased side effects. If the symptoms are getting severe, please consult the doctor for re-evaluation.
Q. What is the storage condition for the Kumagesic?
Keep this medicine in the container or pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 28th Aug 2018.
Manufacturer/Marketer Address
P176, Nazrul Islam Avenue, Kankurgachi, Kankurgachi, Kolkata, West Bengal 700054
One of the following vendor pharmacies will deliver Kumagesic Tablet: KBC, MPC, ADF, SGH, CMC, KIM, RWL, MLC, RUS, HSP, KNH, PRE, GDA, PNQ, RPP, MDO, SNH, DPP, MTM, QTM, DGN, CMD, HPC, RGH, AYN, FTP, AYU, EAN, BNT, BGS, LHP, FRS, RSS, PNT, GBB, BJP, INC, BDI, PHC, PHN, OWN, VSL, NWP, SMS, BJR, GLM, NXG, HEX, BLS, STS, RTL, LHA, OLT, MAM, PRN, IMC, BBS, BHS, SHC, LMS, TOM, AMM, AAA, CLT, THP, KRR, VSC, AVC, LIP, VHP, BMJ, AYM, IAD, IPL, AGT, ALC, BBN, APS, EQN, DZY, NPH, WPL, GMA, ISI, MIL, DPL, JSL, RKS, MFN, ZVP, ADT, SIO, HCP, AVW, RSA, SMN, UVD, PSF, ANT, GBL, 9MM, PEN, GLD, HTS, UPA, SBA, NVL, ENP, NAS, ATL, TAP, WHL, HSM, VRS, XMX, NTB, BRC, AAR, SGC, KHC, WDE, MNS, DLP, NTL, NVY, AVS, DVH, HTV, SPF, SPD, JVN, ALY, MTD, EMB, DAD, KIS, NLC, ANS, PSE, DYG, NPS, SJP, QLF, SNG, BHP, SOF, LAG, NBG, HIP, USF, SPV, SBL, SYN, MIP, ZPR, MDN, PMA, AHP, KHH, OMV, RDH, GPP, GEO, JIV, UMP, HAT, HGI, DRA, AMH, ADE, UHP, XPR, PPR, ABP, OWP, FGH, SHG, AMR, DAO, PRL, HMP, RHL, NDP, DLY, GHC, BAL, PVP, SDM, TSS, GTC, BKB, NFP, SHN, SAF, RVA, BAP, ZEL, GGL, BIO, SVS, SWP, SLC, SCH, NEO, RHW, GTF, CZT, JVO, RPA, SVH, NNH, NXT, KLC, WSI, 4IT, ESY, FIP, MDH, EPR, SNL, SDE, MSD, AXM, MKT, CHP, GHR, CTP, SAH, BSN, HLT, KHD, DFP, ARD, TAT, SWA, MKE, EEC, ASP, FRM, BNC, PWN, VTR, LCC, WAD, JBT, TNH, PAP, BLP, VEM, GPT, BLE, MJT, GFL, RPI, SSI, APT, SAA, PRT, BTM, RRP, KAL, DHR, RDR, AVL, CPK, KMC, 1MH, NSL, JLI, PTP, O4O, ABL, PRC, SHD, VVN, MAX, NNP, NEW, BHA, AFT, VOP, SBN, OBS, JHC, HLP, DYL, EPS, JJE, ATP, MDI, RWP, HPP, VJS, MOM, STA, RAC, SSS, HBV, AAY, SCP, PTI, RYL, KHP, HWS, BSL, GNC, AVB, YAG, RPC, HNP, TRP, MRS, BDN, VDH, VUR, MBP, CNE, MAP, WHP, NLP, PLT, DHP, SRG, NCG, HZF, EVP, BHM, IPP, RVC, SLN, STO, SBC, CRN, USM, OIP, ANP, OHM, NLG
MRP
26
10 tablets in 1 strip
ADD TO CART
Best Price ₹20.8
20% OFF
Use Coupon HEALTH1020 during checkout
cross img